RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2010, supplement № 3, Pages 76–78 (Mi pdm188)  

Mathematical Foundations of Informatics and Programming

Elasticity of algorithms

V. V. Bykova

Institute of Mathematics, Siberian Federal University

Abstract: We present the characterization of elasticity for rapid, polynomial, subexponential, exponential and hyperexponential algorithms and give a method for comparing algorithms by their elasticity.

Full text: PDF file (379 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: V. V. Bykova, “Elasticity of algorithms”, Prikl. Diskr. Mat., 2010, supplement № 3, 76–78

Citation in format AMSBIB
\Bibitem{Byk10}
\by V.~V.~Bykova
\paper Elasticity of algorithms
\jour Prikl. Diskr. Mat.
\yr 2010
\pages 76--78
\issueinfo supplement № 3
\mathnet{http://mi.mathnet.ru/pdm188}


Linking options:
  • http://mi.mathnet.ru/eng/pdm188
  • http://mi.mathnet.ru/eng/pdm/y2010/i12/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Прикладная дискретная математика
    Number of views:
    This page:163
    Full text:50
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021